UNIGE document Scientific Article
previous document  unige:12097  next document
add to browser collection
Title

Asymptotique des intégrales-fibres

Authors
Barlet, Daniel
Published in Annales de l'Institut Fourier. 1993, vol. 43, no. 5, p. 1267-1299
Identifiers
Full text
Article (Published version) (2.1 MB) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
BARLET, Daniel, MAIRE, Henri Michel. Asymptotique des intégrales-fibres. In: Annales de l'Institut Fourier, 1993, vol. 43, n° 5, p. 1267-1299. https://archive-ouverte.unige.ch/unige:12097

180 hits

0 download

Update

Deposited on : 2010-10-15

Export document
Format :
Citation style :